| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age and gender unkown), the device failed self-test for defib and pacer functions.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the reported malfunction was observed during testing.However, the reported problem could not be duplicated once the device was disassembled during trouble-shooting.The device was put through extensive testing without duplicating the reported malfunction.The device's processor/bridge/pace board was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.